# SDR AU000128013

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 11238002223
- Condition: Failed
- Location: Nlg
- Part time: 5,441 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AU) ON APPROACH, THE CREW SELECTED GEAR DOWN.THE NOSE LANDING ACTUATOR ANNUNCIATOR DID NOT ILLUMINATE.  THE INTRANSIT LIGHT WAS NOT ILLUMINATED.   DURING TOWING TO THE HANGAR THE LIGHT CAME ON.  THE GEAR WAS SWUNG NUMEROUS TIMES WITHOUT FAULT.  THE ACTUATOR CONNECTOR HAD WATER IN IT SO IT WAS CLEANED.  TWO LEGS LATER THE FAULT REOCCURED.  THE NLG ACTUATOR WAS CHANGED.
